# SDR 98ZZZX812

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N416ES
- Make and model: Cessna 182S
- Aircraft serial: 18280078
- System (JASC): 2711 · Aileron Tab Control System
- Part: Control Cable
- Condition: Misrouted
- Location: Ail Trim Tab
- Part time: 15 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ONE TRIM TAB CABLE INSTALLED BETWEEN THE TWO PULLEYS AFT OF THE BAGGAGE COMPARTMENT.  SUBMITTER STATED BETTER SUPERVISION ON THE PRODUCTION LINE AND COMPETENT INSPECTION WOULD AVOID THESE TYPE PROBLEMS.
